# SDR 96UAL900615

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1817U
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Condition: Pin Hole
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 HYDRAULIC SYSTEM SHUT-DOWN DUE TO LOSING FLUID.  MADE UNSCHEDULED LANDING AT DEN.  NR 3 SYSTEM HYDRAULIC LINE LEAKING AT FORWARD INBOARD CORNER OF RIGHT HAND WHEELWELL.  SPLICED IN NEW SECTION USING RYNGLOK METHOD.
